Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Projective structures, grafting and measured laminations

David Dumas and Michael Wolf

Geometry & Topology 12 (2008) 351–386
Bibliography
1 L Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960) 94 MR0111834
2 L Bers, Correction to “Spaces of Riemann surfaces as bounded domains”, Bull. Amer. Math. Soc. 67 (1961) 465 MR0130972
3 F Bonahon, Earthquakes on Riemann surfaces and on measured geodesic laminations, Trans. Amer. Math. Soc. 330 (1992) 69 MR1049611
4 F Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces and Thurston's symplectic form, Ann. Fac. Sci. Toulouse Math. $(6)$ 5 (1996) 233 MR1413855
5 F Bonahon, Geodesic laminations with transverse Hölder distributions, Ann. Sci. École Norm. Sup. $(4)$ 30 (1997) 205 MR1432054
6 F Bonahon, Transverse Hölder distributions for geodesic laminations, Topology 36 (1997) 103 MR1410466
7 F Bonahon, Variations of the boundary geometry of $3$–dimensional hyperbolic convex cores, J. Differential Geom. 50 (1998) 1 MR1678469
8 F Bonahon, Kleinian groups which are almost Fuchsian, J. Reine Angew. Math. 587 (2005) 1 MR2186972
9 F Bonahon, J P Otal, Laminations measurées de plissage des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 160 (2004) 1013 MR2144972
10 R Díaz, I Kim, Asymptotic behavior of grafting rays (2007)
11 D Dumas, Grafting, pruning, and the antipodal map on measured laminations, J. Differential Geom. 74 (2006) 93 MR2260929
12 D Dumas, The Schwarzian derivative and measured laminations on Riemann surfaces, Duke Math. J. 140 (2007) 203 MR2359819
13 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113 MR903852
14 D B A Epstein, A Marden, V Markovic, Quasiconformal homeomorphisms and the convex hull boundary, Ann. of Math. $(2)$ 159 (2004) 305 MR2052356
15 D Gallo, M Kapovich, A Marden, The monodromy groups of Schwarzian equations on closed Riemann surfaces, Ann. of Math. $(2)$ 151 (2000) 625 MR1765706
16 F P Gardiner, Teichmüller theory and quadratic differentials, Pure and Applied Mathematics (New York), John Wiley & Sons (1987) MR903027
17 F P Gardiner, H Masur, Extremal length geometry of Teichmüller space, Complex Variables Theory Appl. 16 (1991) 209 MR1099913
18 W M Goldman, Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987) 297 MR882826
19 D A Hejhal, Monodromy groups and linearly polymorphic functions, Acta Math. 135 (1975) 1 MR0463429
20 Y Kamishima, S P Tan, Deformation spaces on geometric structures, from: "Aspects of low-dimensional manifolds", Adv. Stud. Pure Math. 20, Kinokuniya (1992) 263 MR1208313
21 A B Katok, Invariant measures of flows on orientable surfaces, Dokl. Akad. Nauk SSSR 211 (1973) 775 MR0331438
22 S P Kerckhoff, The asymptotic geometry of Teichmüller space, Topology 19 (1980) 23 MR559474
23 S P Kerckhoff, Earthquakes are analytic, Comment. Math. Helv. 60 (1985) 17 MR787659
24 S P Kerckhoff, Simplicial systems for interval exchange maps and measured foliations, Ergodic Theory Dynam. Systems 5 (1985) 257 MR796753
25 F Klein, Vorlesungen über die Hypergeometrische funktion, Springer–Verlag, Berlin (1933)
26 G Levitt, Feuilletages des surfaces, Ann. Inst. Fourier (Grenoble) 32 (1982) 179 MR662443
27 B Maskit, On a class of Kleinian groups, Ann. Acad. Sci. Fenn. Ser. A I No. 442 (1969) 8 MR0252638
28 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. $(2)$ 115 (1982) 169 MR644018
29 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283 MR1478844
30 S Nag, The complex analytic theory of Teichmüller spaces, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons (1988) MR927291
31 J P Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque (1996) MR1402300
32 A Papadopoulos, Deux remarques sur la géométrie symplectique de l'espace des feuilletages mesurés sur une surface, Ann. Inst. Fourier (Grenoble) 36 (1986) 127 MR850748
33 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton University Press (1992) MR1144770
34 I D Platis, Complex symplectic geometry of quasi-Fuchsian space, Geom. Dedicata 87 (2001) 17 MR1866841
35 M Rees, An alternative approach to the ergodic theory of measured foliations on surfaces, Ergodic Theory Dynamical Systems 1 (1981) MR662738
36 K P Scannell, M Wolf, The grafting map of Teichmüller space, J. Amer. Math. Soc. 15 (2002) 893 MR1915822
37 C Series, On Kerckhoff minima and pleating loci for quasi-Fuchsian groups, Geom. Dedicata 88 (2001) 211 MR1877217
38 C Series, Limits of quasi-Fuchsian groups with small bending, Duke Math. J. 128 (2005) 285 MR2140265
39 C Series, Thurston's bending measure conjecture for once punctured torus groups, from: "Spaces of Kleinian groups", London Math. Soc. Lecture Note Ser. 329, Cambridge Univ. Press (2006) 75 MR2258745
40 Y Sözen, F Bonahon, The Weil–Petersson and Thurston symplectic forms, Duke Math. J. 108 (2001) 581 MR1838662
41 D Sullivan, W Thurston, Manifolds with canonical coordinate charts: some examples, Enseign. Math. $(2)$ 29 (1983) 15 MR702731
42 H Tanigawa, Grafting, harmonic maps and projective structures on surfaces, J. Differential Geom. 47 (1997) 399 MR1617652
43 W P Thurston, Geometry and Topology of Three-Manifolds, Princeton lecture notes (1979)
44 W P Thurston, Earthquakes in two-dimensional hyperbolic geometry, from: "Low-dimensional topology and Kleinian groups (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 91 MR903860
45 W P Thurston, Minimal stretch maps between hyperbolic surfaces arXiv:math.GT/9801039
46 A J Tromba, Teichmüller theory in Riemannian geometry, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag (1992) 220 MR1164870
47 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. $(2)$ 115 (1982) 201 MR644019
48 S Wolpert, An elementary formula for the Fenchel–Nielsen twist, Comment. Math. Helv. 56 (1981) 132 MR615620
49 S Wolpert, The Fenchel–Nielsen deformation, Ann. of Math. $(2)$ 115 (1982) 501 MR657237
50 S Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. $(2)$ 117 (1983) 207 MR690844
51 S Wolpert, Chern forms and the Riemann tensor for the moduli space of curves, Invent. Math. 85 (1986) 119 MR842050
52 P G Zograf, L A Takhtadzhyan, On the Liouville equation, accessory parameters and the geometry of Teichmüller space for Riemann surfaces of genus $0$, Mat. Sb. $($N.S.$)$ 132(174) (1987) 147 MR882831